# SDR CA001026020

- Difficulty date: October 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,196 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 7610308010049
- Condition: Cracked
- Location: Spindle Mount
- Part time: 10,194 hours
- Component: Main Gearbox, Skrsky, 763510950004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PURCHASE OF THIS AIRCRAFT AND DISASSEMBLED FOR INSPECTION AND RE-FURBISHING, THE MAIN ROTOR HEAD ASSEMBLY WAS FOUND CRACKED AT THE FOLLOWING LOCATION   THE LOWER ATTACHMENT EAR FOR THE MAIN ROTOR DAMPER (RED POSITION).  (X)
